Hydroxycut Black Onyx Incident

Hello all. This is my first post on here. Let me tell you about the negative experience I've gone through while using Hydroxycut Black Onyx. This happened four months ago. I started taking the pills on a daily basis, 1 pill per day, however I wasn't necessarily working out every day. The seventh day I took the pill, I was on a rush to get to work and didn't even eat breakfast...When I got to work I stupidly forgot that I had not had breakfast, and on top of the pill I'd already taken, I had a cup of coffee like it was just a glass of water. I chugged it. Stupid me, after 10 of that my heart started pounding at around 150 BPM, but it felt super hard on my chest, I couldn't walk because I was so short of breath. I was taken to the ER, where docs ran exams on me, and told me that it was only the effect of the excessive caffeine intake, and the yohimbe extract that comes with the pill... I went home feeling dreadful, like I was about to pass out, but didn't. The doctors told me that the effect would pass in a few days... four months later, I've suffered with insomnia, palpitations ALL DAY, shortness of breath, dizziness (I've learned to control my breathing... I was prob hyperventilating) and most of all faintness... just very weak. I actually have earned weight since then because I can no longer work out, otherwise I get short of breath real quickly. I've done all sorts of medical exams, and all come out... NORMAL. I'm weary of this, and to top it all off, work sucks; which I think may be adding more stress to my situation already. I wonder if any of you have gone through the same/similar experience. My doctor told me this was a serotonin imbalance, and wanted to get me on drugs...but I said NOPE. So here I am, dealing with this naturally, but geez it is real hard to cope with. I just want to go back to normal again, I've never been an anxious person, so this is all new to me. Thank you for your time. Pablo.

2 Replies

oldestnewest
  • Spandeur, I have to say what you've experienced sounds frightening and really horrible. If I were you I would take a good look at the label of the Hydroxy cut. I used to work out a lot, I was very serious about it and I took many different supplements. I got some Hydroxy cut once that had ephedrine in it. Everything you've described sounds very much like partial ephedrine overdose or acute ephedrine toxicity. It might not even say it has ephedrine in it. For a long time ephedrine was used in these products as it speeds up metabolism. The thing is it has a very long half life and if you dose up every day you are actually building the level of ephedrine in your system.

    It dos sound to me like you may have suffered ephedrine toxicity and rushing to work and then a cup of strong coffee just booted the effect into overdrive. A resting heart rate of 150 bpm suggests two things the patient has stimulants on board or the patient is going into cardiac arrest. Ephedrine is a powerful central nervous system stimulant. Like I said over days the levels build up, until you actually have way too much in your system and because of its long half life it can take weeks to completely leave the body. It is a horrible substance, many body builders have come a cropper because of it. It has even killed people, precisely because many don't understand the long half life and the concept of just increasing their dose every day.

    I did something similar to you. I ended up in the E.R with the most excruciating headache and pounding heart. It was down to ephedrine, I didn't even know it was in the supplement I was taking. It took two months for things to get better. Whenever I exerted myself I would sweat, my heart would pound, I would struggle to catch my breath. Also anything that raised my blood pressure brought the excruciating headache back. So I didn't have sex for about 6 weeks!

    It may not have been ephedrine. It may have been a combination of stress and two stimulants the caffeine and the yohimbe. Now you have a Pavlovian response to anything that raises your heart rate and it throws you into a panic attack. The thing about panic attacks is that a lot of the time there is nothing that is making the victim feel panicky, so they assume 'I'm dying' which of course makes the panic worse. You may be suffering something similar any stimulation that significantly raises your heart rate subliminally reminds you of your horrible experience and your increased heart rate is then boosted and you struggle to breathe out of panic, which mentally you see no reason to feel.

    Whatever the reason I don't think the black cat has done you any serious long term harm. Your kidneys aren't painful are they? Your stomach isn't cramping frequently? Personally I would see a doctor and mention the frequent and unpleasant raised heart rate and see if you can't get something like some diazepam or even oxazepam that you can take when you feel one of these attacks coming on. This can really help. It teaches the brain that you have the power to override the panic messages in the brain. So you stop feeling panicky. Panic disorder is like a snake eating its own tail.

    Sorry for the extra long reply. But I really empathise with your situation having had a similar experience. I really hope things get back to normal for you soon. I know how much this affects everything in your life. Best wishes friend. Feel better soon.

    Jack

  • Hello Jack. Sorry for the late reply. It's been nearly 7 months since this incident, and some days I feel like I'm detached from reality. Also, it gets hard to breathe at times, and palpitations are still there. The doctors recommended I take beta blockers and serotonin inhibitors for about a month, as they think this is a hormonal issue. I doubt it, but I'm leaning more towards a respiratory problem that's causing some level of anxiety. At night mostly, I can hear my chest wheeze, and during the day I can't do much physical activity, or else I'll get winded real fast. I feel as if I have, at times, some sort of bronchitis, because I feel bubbles in my lungs when I exhale. Strange.

    I don't know that the Hydroxycut that I took had any ephedrine in it, but it's possible. Don't feel pain in kidneys, stomach doesn't cramp. I do however, get joint pain in my hips, and easy muscle cramps in other parts of the body (biceps and calves mostly). It may be because I haven't worked out since that incident happened! I've learned to control the panic with deep breathing, but man it's been 7 month and only a slight improvement!

    Regards.

You may also like...